Severe swelling and pain after lip filler. Is this normal? (Photo)

Had lip filler and I'm in a lot of pain and my top lip has swelled so bad is this normal

Doctor Answers 4

Filler

The best person to help you is your treating physician. I suggest you see them in person or see another board certified surgeon or physician in your area. An in-person evaluation is needed to adequately evaluate your situation and options.

The foregoing information provided is not intended nor implied to be a substitute for professional medical advice, it is provided for educational purposes only.
You assume full responsibility for how you choose to use this information.
Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment or discontinuing an existing treatment. Talk with your healthcare provider about any questions you may have regarding a medical condition.


Toronto Plastic Surgeon
5.0 out of 5 stars 35 reviews

Lip filler

Severe swelling and pain following lip filler injections is not normal. It is best to contact your injector immediately and discuss this with them.

Lip augmentation

It would be helpful to know a few facts about what occurred. What type of filler was placed into the lips and how much filler was placed? How long after the filler was placed did you take this picture? How is your health and do you have any allergies?  You can submit more information.

Jay H. Ross, MD, FACS
Palm Harbor Plastic Surgeon
4.6 out of 5 stars 26 reviews

You might also like...

Lip Filler and Swelling

Some patients have swelling from lip injections depending on how much product or how sensitive they are to the fillers.  Ice and massage and you can't judge the results for a few days.  If you are concerned please consult your treating physician.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.